# SDR DXTA2013021805290

- Difficulty date: February 15, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N461QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4125
- Aircraft time: 3,107 hours, 1,414 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Valve
- Part number: 1159SCH5289
- Part serial: 0959
- Condition: Failed
- Location: Brakes
- Part time: 3,107 hours, 1,414 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

BOTH LT AND RT BRAKES ARE GRABBY, THE RT BRAKE HAS HIGH PEDAL BREAKOUT FORCES CAUSING A JUMP IN INDICATED PRESSURE FROM 0 TO 250 POUNDS WITH BREAKS APPLIED PULLS TO THE RT HAVE TO MODULATE BREAKING TO KEEP THE ACFT STRAIGHT.  INSPECTED THE BREAKS NO FLUID OR OTHER ISSUES NOTED.  WEAR PINS ON THE RT ARE AT LEAST .5 EXTENDED. FEELS LIKE THE PEDDLE LINKAGE NEEDS CLEANING AND LUBING.  HEAVY BREAKING SEEMS TO WORK BETTER, LIGHT BREAKING WHILE AT TAXI SPEED VERY DIFFICULT TO BE SMOOTH.  REMOVED FAULTY INBD AND OTBD BRAKE METERING VALVES AND INSTALLED 2 O/H BRAKE METERING VALVES IAW MM 32-44-05. OPS AND LEAK CHECKS GOOD WITH NO DEFECTS NOTED.
